# SDR HEEA063227

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- System (JASC): 3212 · Emergency Flotation Section
- Part: Bag
- Part number: 412050013119
- Condition: Leaking
- Location: Float
- Part time: 487 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CHAFED HOLE ON TWO ENDS OF FLOAT.
